Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On an identity related to multivalent functions


Author: A. Z. Grinshpan
Journal: Proc. Amer. Math. Soc. 123 (1995), 1199-1205
MSC: Primary 30C50; Secondary 30C45
DOI: https://doi.org/10.1090/S0002-9939-1995-1242085-7
MathSciNet review: 1242085
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an algebraic identity by induction. This identity is very important in the coefficient problem for analytic functions that are p-valent in the unit disk.


References [Enhancements On Off] (What's this?)

  • [1] A. W. Goodman, On some determinants related to p-valent functions, Trans. Amer. Math. Soc. 63 (1948), 175-192. MR 0023910 (9:421g)
  • [2] A. W. Goodman and M. S. Robertson, A class of multivalent functions, Trans. Amer. Math. Soc. 70 (1951), 127-136. MR 0040430 (12:691b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C50, 30C45

Retrieve articles in all journals with MSC: 30C50, 30C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1242085-7
Keywords: Multivalent functions, p-valent functions, Goodman's conjecture, typically-real functions of order p
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society